# SDR HYIA20170828015

- Difficulty date: January 4, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N991AA
- Make and model: Cessna 402C
- Aircraft serial: 402C0317
- Aircraft time: 33,971 hours, 37,163 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202912
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 13,722 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A CRACK WAS FOUND IN THE RT INBOARD NACELLE FITTING.  THE CRACK WAS FOUND ON THE INBOARD SIDE OF THE FITTING, JUST FORWARD OF THE SPAR STRAP.  THE CRACK MEASURED .049 IN LENGTH.
